# SDR SWAA2013020112231

- Difficulty date: January 9, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 65C25482
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE FOR CABLE PULLEY SUPPORT CHANNEL BS 697 LBL 1 WL 207.  REMOVED AND REPLACED ANGLE IAW SRM.
